# SDR UIEA2021040200793

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 83,536 hours, 16,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654U66251901
- Condition: Corroded
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK CGO FLOOR STRUCTURE CORROSION. LOC: STA 1410, LBL 11 (UPPER CHORD). REMOVE DAMAGED PART IAW SRM 51-40-02 REV 91. INSTALL NEW PART IAW SRM 51-40-02 REV 91 AND DWG NO 65B24600 SH19, REV C, SH20 REV B, 14448204 SH1 REV -, SH5 REV - 144U8703 SH5 REV -, SH2 REV -, SH3 REV -, SH4 REV -, SH1, REV A. JOB COMPLETED.
